# SDR AALA20151020016

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 19,236 hours, 7,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Part number: 117A7202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC ACCESS DOOR 192DR, OTBD LATCH LANDING WORN.  ACCOMPLISHED REPAIR IAW EA 255113.
